Journal article icon

Journal article

Source algebras and source modules

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/jabr.2000.8625

Authors


Alperin, JL More by this author
Linckelmann, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ALGEBRA
Volume:
239
Issue:
1
Pages:
262-271
Publication date:
2001-05-01
DOI:
ISSN:
0021-8693
URN:
uuid:a4e9590e-e1fa-4d5b-92b6-f71ddc5aa923
Source identifiers:
24952
Local pid:
pubs:24952

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP